MAUDE Adverse Event Report: AMO Manufacturing USA, LLC FS LASER SYSTEM; Powered Laser Surgical Instrument

AMO Manufacturing USA, LLC FS LASER SYSTEM; Powered Laser Surgical Instrument
Model Number 20005D
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the patient interface (pi) had suction loss during the raster pattern, and the stromal bed showed a divet after the lift.There was no patient injury or surgical intervention reported.No further information was provided.Note: this report is against the fs laser.A separate report will be filed against the patient interface.
 
Additional Manufacturer Narrative
Section a2 a3, a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as the device is not implantable.Section d6b: if explanted, give date: not applicable, as the device is not implantable.Section h3: the device was not evaluated; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
FS LASER SYSTEM
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
AMO Manufacturing USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
+1(714)247-8552
MDR Report Key50884132
Report Number3012236936-2026-000280
Device Sequence Number10755069
Product Code GEX
UDI-Device Identifier05050474573451
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20005D
Device Catalogue Number20005D
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Patient Interface.
Patient SexUnknown